Ward, Morgan (1951) A Class of Soluble Diophantine Equations. Proceedings of the National Academy of Sciences of the United States of America, 37 (2). pp. 113-114. ISSN 0027-8424. http://resolver.caltech.edu/CaltechAUTHORS:WARpnas51
See Usage Policy.
Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:WARpnas51
Let R be a commutative ring with a unit element, F(x) a homogeneous polynomial of degree n in t indeterminates x1, x2, ..., xt with coefficients in R. Let I denote the subring of the coefficients of F(x) in R; that is, the smallest ring containing all of them. We consider the existence of solutions of the diophantine equation F(x) = z^M in R or in I. Here z is an indeterminate and m is a given positive integer.
|Additional Information:||Copyright © 1951 by the National Academy of Sciences Communicated by E. T. Bell, November 21, 1950|
|Usage Policy:||No commercial reproduction, distribution, display or performance rights in this work are provided.|
|Deposited By:||Archive Administrator|
|Deposited On:||27 Nov 2006|
|Last Modified:||26 Dec 2012 09:18|
Repository Staff Only: item control page